# SDR P5CA2019030800034

- Difficulty date: March 5, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,047 hours, 3,574 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755503
- Part serial: 870518
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PFM J/C: A-80-301-00-02: NR 2 STARTER OIL CHANGE, FOUND OIL QTY DRAINED LESS THAN 207 ML (170 ML).( R/I START AIR VALVE FOR STARTER RPL IAW AMM 80-11-02-004-001-H00/404-017-H00 REV. 126. RPL NR 2 ENGINE STARTER NML IAW AMM 80-11-004-084-H00/404-081-H00 REV. 126. PERFORMED ENGINE RUN AND NO LEAKS FOUND IAW  AMM 71-00-00-795-034-H03 REV. 126.  )
